# SDR YENA2024081301129

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 30 AND BTW STR 41R AND STR 42R IN F WD CARGO COMPARTMENT; (RESOLVED ON W/O: 1301446 TASKCARD: NR-00029) REF AEROMAN WO 2024 51/1 NR 2024 370848. REMOVED AND REPLACED SHEAR TIE LOCATED AT LEVEL OF FR 30 AND BTW STR 41R AND STR 42R IN FWD CARGO COMPARTMENT IAW A320 SRM 51-42-11 AND DWG# D53231586. DONE BY AE TECH 8630319 CHECKED BY AE QC INSP 377.
